# SDR AUS20040392

- Difficulty date: January 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 182B
- Engine: Cont O470*
- Propeller: Hartzl HC82XF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0513006103
- Condition: Cracked
- Location: Fuselage
- Part time: 9,362 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD CRACKED IN AREA DESCRIBED IN AD/CESSNA180/75AMDT2. CRACK LENGTH APPROXIMATELY 38.1MM (1.5IN). AD IS NOT APPLICABLE TO THIS MODEL AIRCRAFT.
